# SDR FDEA201104121460

- Difficulty date: April 12, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 39,732 hours, 21,858 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57340088210
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION AROUND WING FUEL LEVEL INDICATOR 1A-1 ON LT WING LOWER SURFACE.  REPAIR CARRIED OUT IAW EA6-5730-150102. AREA BLENDED AND SHOT PEENED, NDT CARRIED OUT IAW NTM 57-20-10 WITH NO CORROSION EVIDENT.
